# SDR U5QA2024010940143

- Difficulty date: January 4, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N545XJ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20278
- Aircraft time: 15,648 hours, 7,078 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

RT HYD TEMP HIGH , ASSOCIATED WITH THE HYD ENG PUMP FAIL. EMERGENCY DECLARED.  MX C/A: VERIFIED THE RH EDP FAILED CARRIED OUT THE GVI OF THE EDP AFTER DRY OPERATION. VERIFIED THE RH EDP FAILED IRW CL 300 AMM 05-51-29. REMOVED AND REPLACED THE RIGHT HAND EDP. REMOVED AND REPLACED THE CASE DRIAN FILTER MANIFOLD. SERVICED RIGHT HAND HYDRAULIC SYSTEM. OPS AND LEAK CHECK, NO DISCREPANCY NOTED AT THIS TIME IRW CL300 AMM 29-10-00 AND 29-12-01.
